# SDR ASAA2013020593866

- Difficulty date: February 5, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6548240507
- Condition: Chafed
- Location: Bs 1138-1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB TO FUSELAGE SKIN PLATE CHAFED BELOW AND JUST AFT OF AFT LWR ATTACH FITTING.  ACFT GROUNDED.  R & R WITH A NEW LT HORIZ STAB TO FUSE SKIN PLATE IAW DWG 65-48240 AND 737-400, SRM 51 40 02.
